Jia-Jie LIU

Longest Fault-Free Cycles in Folded Hypercubes with Conditional Faulty Elements
Wen-Yin HUANG Jia-Jie LIU Jou-Ming CHANG Ro-Yu WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1187-1191
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
interconnection networkshypercubesfolded hypercubesfault-free cyclesconditional fault model
 Summary | Full Text:PDF